# SDR QMLA2010070610030

- Difficulty date: July 6, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N135N
- Make and model: Urocop EC135P1
- Aircraft serial: 0086
- Aircraft time: 4,758 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fairing
- Part number: L642A2028102
- Condition: Cracked
- Location: Tail Rotor
- Part time: 4,758 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

30 MM CRACK AT THE OUTER CIRCUMFERENCE (ADJACENT TO ONE OF THE ATTACH SCREWS) ON FAIRING ASSY PN L642A2028102. THE CRACK EXTENDS TOWARD THE CTR OF THE FAIRING ASSY.  THE CRACK WAS DISCOVERED DURING A WALK AROUND OF THE ACFT.
